# SDR RAIA00804013

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 19,242 hours, 16,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7884 -ORD- EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTION TO THE AFFECTED LIGHT STRIP.
